# SDR SWAA2023122735211

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 3,350 hours, 1,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT IN FLIGHT DECK INOPERATIVE<[01] PREFORMED OP CHECK OF EMERGENCY FLASHLIGHT PER MM 25-64-00
